# SDR DALA2024010200040

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 EMERGENCY EXIT 844, CRACK INDICATION WAS FOUND IN THE ANGLE SEGMENT (RHS). CORRECTIVE ACTION: REPAIRED HATCH ASSY-EMERGENCY EXIT 844 (RHS) AND HATCH ASSY-EMERGENCY EXIT 834 (LHS) PER SB A320-52-1144 REV. 01 AND ER/A 613630-14AD. (0131610)
